# SDR P5CA2013080800029

- Difficulty date: August 5, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 54,857 hours, 9,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID FLAP, ONE ROLLER PLATE FOUND CRACKED AT UPPER RADIUS AT WBL 164.6.  ROLLER PLATE REPLACED IAW SRM 51-10-02 AND SRM 51-40-02 AND EO NR: 1927A123, PART 8.
